Yakov Pesin
Yakov Pesin
Distinguished Professor of Mathematics
Adresse e-mail validée de math.psu.edu
Titre
Citée par
Citée par
Année
Characteristic Lyapunov exponents and smooth ergodic theory
YB Pesin
Uspekhi Matematicheskikh Nauk 32 (4), 55-112, 1977
16011977
Dimension theory in dynamical systems: contemporary views and applications
YB Pesin
University of Chicago Press, 2008
11702008
Nonuniform hyperbolicity: Dynamics of systems with nonzero Lyapunov exponents
L Barreira, YB Pesin
Cambridge University Press, 2007
4512007
Lectures on partial hyperbolicity and stable ergodicity
YB Pesin, YB Pesin
European Mathematical Society, 2004
2252004
Dimension and product structure of hyperbolic measures
L Barreira, Y Pesin, J Schmeling
Annals of Mathematics, 755-783, 1999
1901999
A multifractal analysis of equilibrium measures for conformal expanding maps and Moran-like geometric constructions
Y Pesin, H Weiss
Journal of Statistical Physics 86 (1-2), 233-275, 1997
1821997
Dynamical systems with generalized hyperbolic attractors: hyperbolic, ergodic and topological properties
YB Pesin
Ergodic theory and dynamical systems 12 (1), 123-151, 1992
1541992
Ljapunov characteristic exponents and ergodic properties of smooth dynamical systems with an invariant measure
YB Pesin
Doklady Akademii Nauk 226 (4), 774-777, 1976
1541976
Dimension theory in dynamical systems. Chicago Lectures in Mathematics
YB Pesin
Uni-versity of Chicago Press, Chicago, IL, 1997
1451997
The multifractal analysis of Gibbs measures: motivation, mathematical foundation, and examples
Y Pesin, H Weiss
Chaos: An Interdisciplinary Journal of Nonlinear Science 7 (1), 89-106, 1997
1351997
On a general concept of multifractality: multifractal spectra for dimensions, entropies, and Lyapunov exponents. Multifractal rigidity
L Barreira, Y Pesin, J Schmeling
Chaos: an Interdisciplinary Journal of Nonlinear Science 7 (1), 27-38, 1997
1141997
Lectures on Lyapunov exponents and smooth ergodic theory
L Barreira, Y Pesin
Proceedings of symposia in pure mathematics 69, 3-90, 2001
1112001
On the dimension of deterministic and random Cantor-like sets, symbolic dynamics, and the Eckmann-Ruelle conjecture
Y Pesin, H Weiss
Communications in mathematical physics 182 (1), 105, 1996
1051996
Equilibrium Measures for Coupled Map Lattices:¶ Existence, Uniqueness and Finite-Dimensional Approximations
M Jiang, YB Pesin
Communications in mathematical physics 193 (3), 675-711, 1998
821998
Smooth ergodic theory and nonuniformly hyperbolic dynamics
L Barreira, Y Pesin
Handbook of dynamical systems 1, 57-263, 2006
802006
Dimension type characteristics for invariant sets of dynamical systems
YB Pesin
RuMaS 43 (4), 111-151, 1988
711988
Equilibrium measures for maps with inducing schemes
Y Pesin, S Senti
arXiv preprint math/0609695, 2006
682006
Every compact manifold carries a completely hyperbolic diffeomorphism
D Dolgopyat, Y Pesin
Ergodic theory and dynamical systems 22 (2), 409-435, 2002
662002
Partially hyperbolic dynamical systems
B Hasselblatt, Y Pesin
Handbook of dynamical systems 1, 1-55, 2005
622005
An analytical approach to the problem of inverse optimization with additive objective functions: an application to human prehension
AV Terekhov, YB Pesin, X Niu, ML Latash, VM Zatsiorsky
Journal of mathematical biology 61 (3), 423-453, 2010
612010
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20